MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM PUMP FRAME; PUMP CONSOLE FRAME

SPECTRUM MEDICAL LTD QUANTUM PUMP FRAME; PUMP CONSOLE FRAME
Model Number QPF2
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation confirmed a faulty connection between the pump and frame due to wear of port overtime.Spectrum medical replaced the frame and power supply.
 
Event or Problem Description
During procedure, the quantum workstation screen froze and the perfusionist was unable to adjust the pumps.User performed hard reboot of the system after which the pumps stopped and had to be hand-cranked.There was no patient harm.Spectrum medical considers an event in which the pump stops to be reportable.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
QUANTUM PUMP FRAME
Common Device Name
PUMP CONSOLE FRAME
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key21250070
Report Number3006073153-2025-00010
Device Sequence Number18411374
Product Code DTQ
UDI-Device Identifier05060434420756
UDI-Public05060434420756
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQPF2
Device Catalogue Number51-000025-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown